# SDR COMA0160126

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,171 hours, 17,490 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Wing Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT AND ANTI-ICE DUCT LEAK WARNING.  COULD NOT DUPLICATE.  DEFERRED MAINT PER MEL.  SYSTEM WORKS OK IN STANDBY MODE.
